# SDR SWIA201024440

- Difficulty date: June 21, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 18,003 hours, 14,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY DOME LIGHT INOP.  (FLT 6308)  RELAMPED EMERGENCY LIGHT.
